# SDR FDEA200907172650

- Difficulty date: July 17, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53973182200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON FRAME C69, P 49 AREA TOOLING MARKS. REPAIR PERFORMED BY REPLACEMENT OF PART IAW. SRM 51-72-10
